Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes irregular periods post child birth? - Online Doctor Chats

Date : 10-Sep-2014
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Hi
User:actually after delivery I m not getting monthly periods on time
Doctor:OK
Doctor:Did you follow any contraception plan after delivery?
User:no
Doctor:How many days of duration do you get the cycles?
User:after 3 to 4 months
Doctor:Ok
Doctor:When was your last cycle?
User:it was on 4 th may & now on 23rd july
Doctor:Ok
Doctor:Is there any discharge?
User:means
Doctor:Is there any discharge per vagina?
User:No but bleeding is lot
Doctor:How many of bleeding do you have and how many pads due you use per day?
User:3 per day
Doctor:days*
User:5 to 6
Doctor:How many days of bleeding you have per cycle?
User:5 to 6 days
Doctor:OK
Doctor:It could be due to hormonal imbalance which can happen due to stress and work.
User:any advice
Doctor:Other than this as you are feeding your child there is chances of irregular cycles.
Doctor:It should regularise gradually.
User:what shoule be a head process
Doctor:If not then you need to see an OBGYN who will examine you and might ask for some investigations like usg abdomen.
User:ok thanks
Doctor:Do you have any more queries for me?
User:thanks
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor